Open Access

Generalized stochastic derivatives on parametrized spaces of regular generalized functions of Meixner white noise

     Article (.pdf)

Abstract

We introduce and study Hida-type stochastic derivatives and stochastic differential operators on the parametrized Kondratiev-type spaces of regular generalized functions of Meixner white noise. In particular, we study the interconnection between the stochastic integration and differentiation. Our researches are based on the general approach that covers the Gaussian, Poissonian, Gamma, Pascal and Meixner cases.


Full Text





Article Information

TitleGeneralized stochastic derivatives on parametrized spaces of regular generalized functions of Meixner white noise
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 334-350
MathSciNet MR2469073
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

N. A. Kachanovsky
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

N. A. Kachanovsky, Generalized stochastic derivatives on parametrized spaces of regular generalized functions of Meixner white noise, Methods Funct. Anal. Topology 14 (2008), no. 4, 334-350.


BibTex

@article {MFAT447,
    AUTHOR = {Kachanovsky, N. A.},
     TITLE = {Generalized stochastic derivatives on parametrized spaces of regular generalized functions of Meixner white noise},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {334-350},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=447},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues